# SDR REXA2012090201307

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 22,126 hours, 19,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Torn
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S PBE BAG IS TORN.  REMOVED AND REPLACED FLIGHT DECK PBE BAG IAW AMM 25-61-00.  OK FOR SERVICE.
